Virginia, 2008Hail and Damaging Wind in Virginia, April 26, 2008
April 26, 2008 · NWS LWX · 3 events in 3 counties and zones
A cold front moving across the Mid Atlantic triggered scattered showers and thunderstorms across portions of northern and central Virginia. Some storms were severe, producing hail to the size of pennies.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $6,000
- Crop damage
- None recorded
- Events
- 3
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A cold front moving across the Mid Atlantic triggered scattered showers and thunderstorms across portions of northern and central Virginia. Some storms were severe, producing hail to the size of pennies.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Baltimore/Washington wrote its last area forecast discussion before the first event at Apr 26, 2:19 PM EST, 25 minutes earlier.
Area forecast discussion, Apr 26, 2:19 PM EST, 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
319 PM EDT SAT APR 26 2008
.SYNOPSIS...
A COLD FRONT WILL MOVE THROUGH THE MID ATLANTIC TONIGHT. WEAK HIGH
PRESSURE WILL BRIEFLY BUILD IN FOR THE FIRST PART OF SUNDAY. LOW
PRESSURE WILL MOVE UP THE SPINE OF THE APPALACHIANS LATER ON
SUNDAY...INCREASING THE CHANCES FOR PRECIPITATION. A STRONG COLD
FRONT WILL MOVE THROUGH ON MONDAY...BRINGING A ROUND OF HEAVY RAIN
AND THUNDERSTORMS. HIGH PRESSURE WILL BUILD IN FOR THE MIDDLE OF THE
WEEK.
&&
.NEAR TERM /UNTIL 8 PM THIS EVENING/...
HIGHS SLOWLY CLIMBING INTO THE L80S ACROSS THE REGION THIS AFTN.
SCT/D CONVN WILL CONTINUE TO DEVELOP THIS AFTN. AS THE STORMS MOVE
OUT FROM THE RIDGE TOPS...OUTFLOW BNDRIES WILL BE THE MAIN FORCING
AS LITTLE MORE THAN TERRAIN HAS BEEN PUSHING THIS INITIAL WAVE OF
ACTIVITY.
INSTABILITY IS MORE THAN ENOUGH...SHEAR IS LIMITED. AS
MENTIONED...SFC DEWPOINTS ARE HIGH AND WILL REMAIN IN THE L60S
THRUOUT THE DAY. FAIRLY MOIST LAYER CONT/S UP THRU AT LEAST 600MB.
LITTLE TO NO CONV INHBTN...DECENT CAPE VALUES /ESPC FOR
CLIMO/...BTWN 1000-2000 J/KG ACROSS THE PIEDMONT AND SHENDH VALLEY
FOR THE MID AFTN HRS. NAM NOT SUPRTVE OF MUCH INSTAB W/ A WEAK MID
LEVEL ISOTHERMAL LAYER...LIKELY ASSOC W/ THE RETREATING UPPER
RIDGE AXIS. THE RIDGE WILL BECOME LESS OF A FACTOR AS THE DAY
PROGRESSES. GFS SHOWS UPWARD OF +2000 CAPE VALUES FOR THE MID
ATLNC THIS AFTN...AND STEEP LAPSE RATES. NEARLY UNIDRCTNL FLOW AND
WEAK SHEAR /0-6KM 10-20KT/ WON/T AIDE IN ORGANIZATION FOR STORMS
THAT DEVELOP.
ENVIRNT EXPTD TO BE INITIALLY PULSE AND OUTFLOW DRIVEN AHEAD OF
THE COLD FRONT. MTN CONVN INITIALLY...W/ OUTFLOW PSBLY PUSHING
STORMS FROM THE SHENDH VALLEY INTO THE VA BLUE RIDGE...EVNTLY INTO
THE PIEDMNT BY EARLY EVNG. THE SVR RISK LOOKS TO BE DIFFICULT TO
PIN DOWN SINCE STORMS LIKELY MRGNLY SVR FOR A SHORT TIME...W/ WEAK
AND UNSUSTAINABLE UPDRAFTS.
&&
.SHORT TERM /8 PM THIS EVENING THROUGH 6 AM SUNDAY/...
DRNG THE LATE EVNG HRS...A CONT/D EVENT PSBLE FOR THE MID ATLNC.
SEVERAL UNORGANIZED AREAS OF OUTFLOW DRIVEN CONVN PROBABLE AND
LIKELY PUSHING INTO THE I-95 CRDR CLOSER TO SUNSET AND AFTER.
INSTABILITY WILL STILL BE SUFFICIENT THRUOUT THE LATE NIGHT HRS
AND LL FORCING WILL INCR W/ THE APPROACH OF THE SFC BNDRY. THIS
WOULD HELP TO ORGANIZE CONVN BETTER...THO IT WOULD DECREASE THE
PRECIP COVERAGE ACROSS THE REGION...AS SR MODELS INDICATE. THE
FRONT WILL LIKELY BE CROSSING THE I-95 CRDR REGION CLOSER TO THE
10PM-2AM AREA. SEVERITY OF THESE STORMS STILL IN QUESTION...THO
MOST LIKELY MARGNL W/ THE ENVRMNT THEY WOULD BE IN. ANOTHER FEATURE
TO WATCH IS A DEVELOPING SFC LOW ACROSS CNTRL VA...EXPTD TO MOVE OFF
THE TIDEWATER REGION OVERNIGHT. THIS POSITIONING AND A DECENT RETURN
NE FLOW WOULD HELP TO MITIGATE AND STABILIZE THE REGION CLOSER TO
THE BAY...AN AREA THAT MODELS EARLIER INDICATED BETTER SRH VALUES
WOULD BE PRESENT AS THE FRONT MOVED ACROSS. THIS NOW IN QUESTION IF
THE LOW CAN HELP STABILIZE THE LOW LEVELS AND DECREASE SVR POTENTIAL
IN THE LATE NIGHT. OTHERWISE...THE UPPER I-95 CRDR INTO NRN MD WOULD
BE A PLACE TO MONITOR FOR BETTER LL SHEAR W/ INCR INSTAB AHEAD OF
THE APPROACHING SFC BNDRY.
AFTER THE FRONT WILL BE A QUICK DRYING OUT OF THE MID ATLNC AND
LIGHT WINDS FOR THE OVERNIGHT HRS...INCR NEAR THE BAY IF THE
OFFSHORE LOW DEEPENS. LOWS WILL DROP BACK INTO THE U40S ACROSS THE
MTNS...STAYING IN THE U50S ACROSS THE PIEDMONT/COAST W/ THE EVNG
RAINS AND LOW LEVEL MOISTURE MODERATING TEMPS.
&&
.LONG TERM /SUNDAY THROUGH SATURDAY/...
THE CWFA WILL BE BETWEEN TWO SYSTEMS ON SUNDAY...A DEPARTING COLD
FRONT AND ANOTHER...STRONGER...COLD FRONT THAT WILL BE ORGANIZING
OVER THE MISSISSIPPI VALLEY.
THE DEPARTING COLD FRONT WILL SETTLE OVER THE CAROLINAS EARLY ON
SUNDAY...WITH HIGH PRESSURE BUILDING BACK IN FROM THE NORTHEAST.
WITH THE HIGH PRESSURE WEDGING IN FROM THE NORTHEAST...THIS WILL
KEEP THE CWFA IN EASTERLY FLOW FOR A GOOD PART OF SUNDAY.
HOWEVER...AS THE LOW PRESSURE SYSTEM OVER THE GULF STATES ORGANIZES
AND MOVES UP THE APPALACHIANS...THE OLD FRONT OVER THE CAROLINAS
WILL BEGIN MOVING NORTH AS A WARM FRONT.
THE GULF STATES LOW WILL MOVE NORTHEAST INTO THE MID
ATLANTIC...DRAGGING A COLD FRONT. MONDAY STILL LOOKS TO BE AN ACTIVE
CONVECTIVE DAY. THE FRONT WILL COME THROUGH DURING PEAK HEATING. THE
MODELS ARE CURRENTLY PROGGING MARGINAL SURFACE INSTABILITY...HOWEVER
STRONG DYNAMIC FORCING WILL BE PRESENT AS THE 500MB TROUGH COMES
THROUGH NEGATIVELY TILTED. A COUPLED JET STRUCTURE ALOFT WILL ALSO
BE PRESENT...ALONG WITH A 40 TO 50 KT 850MB JET.
THE MAV NUMBERS LOOKED GOOD AND USED FOR MAX/MIN T VALUES. TAILORED
POPS PRETTY CLOSE TO GUIDANCE NUMBERS...AND USED THE SREFS CLOSELY
FOR TIMING.
THE REMAINDER OF THE WEEK SHOULD BE QUIET...WITH ANOTHER FRONT
EXPECTED BY THE WEEKEND. A BROAD UPPER LEVEL TROUGH WILL REMAIN OVER
THE EASTERN SEABOARD FOR MOST OF THE WEEK...BEFORE THE MID LEVEL
FLOW BECOMES MORE ZONAL BY THE WEEKEND. COOLER TEMPERATURES ARE
EXPECTED...AS HIGH PRESSURE SETTLES OVERHEAD THROUGH LATE WEEK.
&&
.AVIATION /18Z SATURDAY THROUGH THURSDAY/...
WATCHING ISTD/SCTD TSRA DEVELOPING ACROSS THE MTNS...MAINLY WEST OF
I-81 W/ A SLOW PROGRESSION E/WRD. THIS ACTIVITY NOT EXPTD TO REACH
THE I-95 CRDR TILL LATER IN THE AFTN/EARLY EVNG...AHEAD OF THE SFC
BNDRY.
OVERNIGHT...BR/FG WILL AGAIN BE A CONCERN...THO BEGINNING TO LOOK A
LITTLE LESS PESSIMITIC THAN PREVLY THOUGHT. SLIGHTLY STRONGER WINDS
AND A BIT MORE MIXING OF THE LOW LEVELS. AREAS OF FOG STILL
EXPTD...THO MAINLY IN THE MVFR RANGE FOR A FEW HRS BEFORE SUNRISE
SUN MRNG.
CIGS VSBYS WILL BEGIN IMPROVING EARLY SUNDAY AS A COLD FRONT SETTLES
OVER THE CAROLINAS. HOWEVER...CIGS/VSBYS WILL ONCE AGAIN
DETERIORATE...SUB VFR...OVERNIGHT AHEAD OF THE STRONG COLD FRONT.
STRONG THUNDERSTORMS ARE EXPECTED MONDAY WITH THE FRONTAL PASSAGE.
&&
.MARINE...
WINDS EXPTD TO STAY JUST BELOW SCA CRIT INTO THE LATE NIGHT HRS.
SCT/D TSTMS EXPTD FROM LATE THIS AFTN INTO THE EVNG AND OVERNIGHT
HRS. A SFC LOW IS EXPTD TO PUSH OFF THE COAST NEAR THE VA TIDEWATER
REGION OVERNIGHT...PSBLY INCR WINDS NEAR SCA FOR A BRIEF PERIOD
CLOSER TO SUNRISE SUN.
NORTHERLY WINDS BEHIND THE COLD FRONT ON MONDAY WILL BE 15 TO 20
KT...SMALL CRAFT CONDITIONS ARE LIKELY. CHANNELING UP THE BAY IS
LIKELY BY LATE WEEK AS A COLD FRONT APPROACHES FROM THE WEST.
&&
.LWX WATCHES/WARNINGS/ADVISORIES...
DC...NONE.
MD...NONE.
VA...NONE.
WV...NONE.
MARINE...NONE.
&&
SCHOOR/LISTEMAA
Hazardous weather outlook, Apr 26, 9:13 AM EST, 5 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
1013 AM EDT SAT APR 26 2008
ANZ530>537-DCZ001-MDZ006-007-011-013-014-016>018-VAZ052>057-
271000-
CHESAPEAKE BAY NORTH OF POOLES ISLAND MD-
CHESAPEAKE BAY FROM POOLES ISLAND TO SANDY POINT MD-
CHESAPEAKE BAY FROM SANDY POINT TO NORTH BEACH MD-
CHESAPEAKE BAY FROM NORTH BEACH TO DRUM POINT MD-
CHESAPEAKE BAY FROM DRUM POINT MD TO SMITH POINT VA-
TIDAL POTOMAC FROM KEY BRIDGE TO INDIAN HEAD MD-
TIDAL POTOMAC FROM INDIAN HEAD TO COBB ISLAND MD-
TIDAL POTOMAC FROM COBB ISLAND MD TO SMITH POINT VA-
DISTRICT OF COLUMBIA-NORTHERN BALTIMORE-HARFORD-
SOUTHERN BALTIMORE-PRINCE GEORGES-ANNE ARUNDEL-CHARLES-ST. MARYS-
CALVERT-PRINCE WILLIAM/MANASSAS/MANASSAS PARK-FAIRFAX-
ARLINGTON/FALLS CHURCH/ALEXANDRIA-STAFFORD-SPOTSYLVANIA-
KING GEORGE-
1013 AM EDT SAT APR 26 2008
THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MARYLAND PORTION OF THE
CHESAPEAKE BAY...TIDAL POTOMAC RIVER...AND ADJACENT COUNTIES IN
CENTRAL MARYLAND AND NORTHERN VIRGINIA AS WELL AS THE DISTRICT OF
COLUMBIA.
.DAY ONE...TODAY AND TONIGHT
A COLD FRONT WILL MOVE THROUGH THE MID ATLANTIC REGION TODAY.
ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE DURING THE AFTERNOON
AND EVENING.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
A SECOND...AND STRONGER COLD FRONT...IS EXPECTED TO MOVE THROUGH
THE REGION ON MONDAY. THIS SYSTEM HAS THE POTENTIAL TO PRODUCE
HEAVY RAINFALL AND SEVERE THUNDERSTORMS. SMALL CRAFT ADVISORIES
ARE ALSO POSSIBLE MONDAY.
.SPOTTER INFORMATION STATEMENT...
WIDESPREAD SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY...BUT ANY
REPORTS OF DAMAGING WINDS OR HAIL SHOULD BE RELAYED IMMEDIATELY TO
THE NATIONAL WEATHER SERVICE.
MDZ003>005-009-010-501-502-VAZ021-025>031-036>042-050-051-
WVZ050>055-501>504-271000-
WASHINGTON-FREDERICK MD-CARROLL-MONTGOMERY-HOWARD-
EXTREME WESTERN ALLEGANY-CENTRAL AND EASTERN ALLEGANY-HIGHLAND-
AUGUSTA-ROCKINGHAM-SHENANDOAH-FREDERICK VA-PAGE-WARREN-CLARKE-
NELSON-ALBEMARLE-GREENE-MADISON-RAPPAHANNOCK-FAUQUIER-LOUDOUN-
ORANGE-CULPEPER-HAMPSHIRE-MORGAN-BERKELEY-JEFFERSON-PENDLETON-
HARDY-WESTERN GRANT-EASTERN GRANT-WESTERN MINERAL-EASTERN MINERAL-
1013 AM EDT SAT APR 26 2008
THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN WEST VIRGINIA...
NORTHERN AND CENTRAL VIRGINIA...AND CENTRAL AND WESTERN MARYLAND
WITH THE EXCEPTION OF GARRETT COUNTY.
.DAY ONE...TODAY AND TONIGHT
A COLD FRONT WILL MOVE THROUGH THE MID ATLANTIC REGION TODAY.
ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE DURING THE AFTERNOON
AND EVENING.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
A SECOND...AND STRONGER COLD FRONT...IS EXPECTED TO MOVE THROUGH
THE REGION ON MONDAY. THIS SYSTEM HAS THE POTENTIAL TO PRODUCE
HEAVY RAINFALL AND SEVERE THUNDERSTORMS. PERIODS OF HEAVY RAIN MAY
TRIGGER FLOODING MONDAY AND MONDAY NIGHT.
.SPOTTER INFORMATION STATEMENT...
WIDESPREAD SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY...BUT ANY
REPORTS OF DAMAGING WINDS OR HAIL SHOULD BE RELAYED IMMEDIATELY TO
THE NATIONAL WEATHER SERVICE.
In the hours before
Special weather statement, Apr 26, 11:23 AM EST, 3 hours 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
1223 PM EDT SAT APR 26 2008
VAZ036-037-261715-
NELSON VA-ALBEMARLE VA-
1223 PM EDT SAT APR 26 2008
...STRONG THUNDERSTORMS TO AFFECT NORTHERN NELSON AND SOUTHERN
ALBEMARLE COUNTIES...
AT 1223 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 3
MILES WEST OF COVESVILLE...MOVING SOUTHEAST AT 13 MPH.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
40 MPH.
THE COMMUNITIES OF SCHUYLER WILL BE AFFECTED BY THIS STORM.
GMS
Special weather statement, Apr 26, 12:11 PM EST, 2 hours 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
111 PM EDT SAT APR 26 2008
VAZ026-261745-
ROCKINGHAM VA-
111 PM EDT SAT APR 26 2008
...STRONG THUNDERSTORMS TO AFFECT ROCKINGHAM COUNTY...
AT 111 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
CLOVER HILL...MOVING NORTHEAST AT 16 MPH.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
40 MPH.
THE COMMUNITIES OF DALE ENTERPRISE AND BROADWAY WILL BE AFFECTED BY
THIS STORM.
BJL
Special weather statement, Apr 26, 1:03 PM EST, 1 hour 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
203 PM EDT SAT APR 26 2008
VAZ026-037>039-050-261830-
ORANGE VA-GREENE VA-MADISON VA-ALBEMARLE VA-ROCKINGHAM VA-
203 PM EDT SAT APR 26 2008
...STRONG THUNDERSTORMS TO AFFECT ORANGE...GREENE...MADISON...
ALBEMARLE AND ROCKINGHAM COUNTIES...
AT 203 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 37
MILES EAST OF ROCHELLE...STATIONARY.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
40 MPH.
THE COMMUNITIES OF BOONESBVILLE...AMICUS...AND LYDIA WILL BE
AFFECTED BY THIS STORM.
BJL
Special weather statement, Apr 26, 1:29 PM EST, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
229 PM EDT SAT APR 26 2008
VAZ029-038>040-051-261915-
GREENE VA-MADISON VA-CULPEPER VA-PAGE VA-RAPPAHANNOCK VA-
229 PM EDT SAT APR 26 2008
...STRONG THUNDERSTORMS TO AFFECT GREENE...MADISON...CULPEPER...PAGE
AND RAPPAHANNOCK COUNTIES...
AT 229 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
PINE GROVE...MOVING NORTHEAST AT 18 MPH.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
40 MPH.
BIG MEADOWS...PORTIONS OF THE BLUE RIDGE PARKWAY...AND THE
COMMUNITIES OF STANLEY...SKYLAND AND SPERRYVILLE WILL BE AFFECTED BY
THIS STORM.
GMS
Special weather statement, Apr 26, 1:40 PM EST, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
240 PM EDT SAT APR 26 2008
VAZ027-030-031-261930-
WARREN VA-SHENANDOAH VA-CLARKE VA-
240 PM EDT SAT APR 26 2008
...STRONG THUNDERSTORMS TO AFFECT WARREN AND NORTHEASTERN SHENANDOAH
COUNTIES...
AT 238 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 3 MILES
SOUTH OF FORT VALLEY...MOVING EAST AT 20 MPH.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH.
THE COMMUNITIES OF FRONT ROYAL AND DILBECK WILL BE AFFECTED BY THIS
STORM.
GMS
Event by event
1 thunderstorm wind, 1 lightning, 1 hail. Local standard time, as filed.
Thunderstorm Wind, Frederick
- When
- April 26, 2:44 PM EST
- Where
- Frederick County, 1.78 mi NNW of Clowser Gap
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Emergency Manager
- Coordinates
- 39.205, -78.338
Frederick County Emergency Management reported a tree down at the intersection of Hawk Trail and Hickory Trail.
Lightning, Albemarle
- When
- April 26, 4:10 PM EST
- Where
- Albemarle County, Crozet
- Property damage
- $5,000
- Reported by
- Emergency Manager
- Coordinates
- 38.070, -78.700
Albemarle County Emergency Management reported wires down and a tree on fire in Crozet.
Hail, Fairfax
- When
- April 26, 5:06 PM EST
- Where
- Fairfax County, 0.53 mi E of Sideburn
- Measured
- 0.75 in hail
- Reported by
- Trained Spotter
- Coordinates
- 38.800, -77.290
A trained spotter between Fairfax Station and Burke measured penny size hail.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Lightning
- A lightning strike that killed, injured or caused damage.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Rip Current in Florida, April 26, 20081 death · 1 event
- Dust Devil in California, April 26, 200814 injured · $3,000 · 1 event
- Hail and Damaging Winds in Mississippi, April 26 to 27, 2008$733,000 · 1 in hail · 14 events
- Hail and Damaging Wind in Georgia, April 26, 2008$402,000 · 1.75 in hail · 4 events
- Strong Wind in Wisconsin, April 26, 2008$60,000 · 12 events
- Hail and Damaging Winds in New York, April 26, 2008$40,000 · 1 in hail · 7 events
- Hail in Texas, April 26 to 27, 2008$25,000 · 2.75 in hail · 10 events
- Hail in Texas, April 26 to 27, 20081.75 in hail · 20 events
- Hail and Damaging Winds in Kansas, April 26, 2008$3,000 · 1 in hail · 8 events
- Flash Flood and Hail in North Carolina, April 26, 20081 in hail · 7 events
- Hail and Damaging Wind in Virginia, April 26, 2008$8,000 · 55 kt wind · 7 events
- Hail and Damaging Winds in South Carolina, April 26, 20081.25 in hail · 7 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 93452, 93453, 93454.